# SDR SWAA2015070841509

- Difficulty date: May 26, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 38,967 hours, 25,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Part number: 81000
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE LIGHT STRAP CLIP CORRODED.  R & R LIGHT IAW MM.
